EconPapers    
Economics at your fingertips  
 

Bias of s2 in Linear Regression Model with correlated errors

Jan Kiviet () and Walter Kramer

No 293144, University of Amsterdam, Actuarial Science and Econometrics Archive from University of Amsterdam, Faculty of Economics and Business

Abstract: We derive bounds for the relative bias of the 0LS-based estimate s2 of the disturbance variance in the linear regression model when disturbances are stationary AR(1) and show that this bias vanishes as sample size increases (i.e. s2 is asymptotically unbiased irrespective of the particular form of the regressor sequence).

Keywords: Research; Methods/; Statistical; Methods (search for similar items in EconPapers)
Date: 1989-11
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://ageconsearch.umn.edu/record/293144/files/amsterdam080.pdf (application/pdf)

Related works:
Journal Article: Bias of SDE 2 in the Linear Regression Model with Correlated Errors (1992) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ags:amstas:293144

DOI: 10.22004/ag.econ.293144

Access Statistics for this paper

More papers in University of Amsterdam, Actuarial Science and Econometrics Archive from University of Amsterdam, Faculty of Economics and Business Contact information at EDIRC.
Bibliographic data for series maintained by AgEcon Search ().

 
Page updated 2019-10-23
Handle: RePEc:ags:amstas:293144